# SDR CA970226071

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Drag Strut
- Component: Dowty, 8200105
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: H, L

## Discrepancy

(CAN) DURING CLIMB, CRUISE AND DESCENT THE MAIN GEAR DOOR LIGHTS AND NOSE GEAR UNSAFE LIGHT PLUS GEAR INTRANSIT LIGHT WERE ON PERIODICALLY. ON APPROACH, NOSE GEAR WOULD INDICATE UNSAFE AND THEN SAFE. ALTERNATE EXTENSION CARRIED OUT. NOSE LANDING GEAR DOWN LOCK SENSORS AND DRAG STRUT SENSOR WERE UNSERVICEABLE. BOTH SENSORS REPLACED.
